Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Itching on ankles, shins, thighs, legs. Taking Attrax. Help

HI DEAR DOCTOR...I HAVE ITCHY ANKELS, AND TOP OF THE FEET SHINS AND IN SUMMER ITCHES AND HIVES ON MY OUTER SIDE OF THIGHES GOES TO ALLTH WAY TO BUT BUT ITCHES ON MY LEGES STAYS ALL YEAR LONG OBVIOSELY IN WINTER ITS LITTLE LESS I AM TAKING ATTRAX 25MG DAILY i use to take 10mg ...of attrax now 25 .BUT STILL ITS SO BAD I AM TIRED OF IT I TRY TO ELAMINATE GLUTIN, WINE , AND SO MANY OTHER THING BUT FAILED ,,
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
you need to stop milk and diary foods
for finding other things you haveto get blood serum tested for milk wheat potato chana

but if you want to try before you stop all milk and diary prducts
no use of mustard ground nut coconut walnut soya
apply olive
cook olive
no use of milk and nut containing soaps oitments creams and shampoo
atarax is mild and can be continued still long
apply mometasone in area affected

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor